Advertisement

Archiv der Mathematik

, Volume 71, Issue 5, pp 368–369 | Cite as

An extension of Arason's theorem to certain Brauer-Severi varieties

  • Susanne Pumplün
Article

Abstract.

Let A be a central simple algebra of odd index over a field k of characteristic not two, and X the associated Brauer-Severi variety. Then the Witt rings of X and k are canonically isomorphic.

Keywords

Simple Algebra Central Simple Algebra Witt Ring 

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • Susanne Pumplün
    • 1
  1. 1.Universität Regensburg, Fakultät für Mathematik, Universitätsstr. 31, D-93040 Regensburg, GermanyDeutschland

Personalised recommendations